@giraffelady

Last reply

giraffelady

Tysabri how does it make you feel? Had to change due to a new patch

On my 2nd Tysabri infusion and don’t feel too good. Is this normally the case?Feeling super fatigued and not as sharp. Thought I was going to feel as well as I did after the 1st infusion, thought it was great! I am expecting a baby too 👶 and I have come off duloxotine so maybe that’s not helping. The neuropathic pain I have in my hands has gone back into my arms now and with more vigour. Any suggestions on a alternative to help this kind of pain? Ms nurse suggested deep heat to have an alternative to feeling intense tingling. Got gp appt next week and I have heard I should speak to my pregnancy consultant re an alternative to duloxotine for pain and anxiety. Anxiety is a little worse I think but using my cbt techniques- any help appreciated.

Eliot-S

@Eliot-S

Hey @giraffelady Coming off duloxetine can be a huge hit. My sister had to come off her SSRI (can’t remember which one) when she became pregnant, but the doctor told her that fluoxetine/Prozac was a safe alternative. All went well for her and baby. Maybe have a word with your doctor or neuro if things don’t pick up. Congratulations on the baby!!! 👶😀

1

jj5sim

@jj5sim

Hey @giraffelady, coming off of duloxotine would definitely be a factor to your symptoms rather than a reaction to your second infusion of Tysabri. Sounds like sensible advice from your MS nurse. Congratulations btw 🎉

1

Stumbler

@Stumbler

@giraffelady , I found this, which might account for your problems:- "Stopping duloxetine abruptly may result in one or more of the following withdrawal symptoms: irritability, nausea, feeling dizzy, vomiting, nightmares, headache, and/or paresthesias (prickling, tingling sensation on the skin)." Have a word with your local pharmacist and see if Magnesium cream is safe during pregnancy. If it is, you could try that.....

1

Vickyms

@Vickyms

I've also had 2 Tyasbri infusions although I'm not pregnant. The second one took me slightly longer to feel 100% but that may have been high expectations after feeling so much better from the first!

1

giraffelady

@giraffelady

@Eliot-S thank you. Ok I think I need something. My dr has referred me to the peri natal mental health team but they may take a while. Might do an e consult to see what my GP recommends and see his thoughts on Prozac. My mental health team are amazing but didn’t suggest an alternative to duloxotine, discovered things by myself and through here of course. Coming off duloxotine is a huge hit and have been off it for 1 week. MS is feeling rubbish atm

giraffelady

@giraffelady

@Vickyms yes I feel the same as you- thought Tysabri was a cure first time around!

giraffelady

@giraffelady

@Stumbler thank you. It did feel abrupt, I came off it in 6 days and I defo have a lot of those symptoms

giraffelady

@giraffelady

@Stumbler will speak to pharmacist too